MathSciNet Relay Station
MathSciNet bibliographic data
MR49857 09.0X
Fréchet, Maurice Les solutions non commutables de l'équation matricielle $e^X\cdot e^Y=e^{X+Y}$. (French) Rend. Circ. Mat. Palermo (2) 1, (1952). 11–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement